# SDR COEA2012031202911

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,730 hours, 43,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR: LEFT O/B LONGITUDINAL FLOORBEAM IS CRACKED AFT OF FRAME 19.  REMOVED LEFT O/B FLOORBEAM BETWEEN FRAME 19 AND 20, FABRICATED AND INSTALLED NEW LEFT O/B LONGITUDINAL FLOORBEAM REF EO 5315-01 REV D.
